Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Transversals of Latin squares and their generalizations

Sherman K. Stein

Vol. 59 (1975), No. 2, 567–575
Abstract

The main theme in this paper is the existence of a transversal with many distinct elements in an array more general than a latin square.

Mathematical Subject Classification 2000
Primary: 05B15
Milestones
Received: 27 November 1974
Published: 1 August 1975
Authors
Sherman K. Stein